Aspirin alert;Child file;Briefing;Week in education

29th October 1999 at 01:00
MEDICAL staff are warning parents not to give teenagers aspirin because of the risk of developing Reyes Syndrome, which causes swelling of the brain and liver. The findings from The Royal College of Paediatrics and Child Health has alerted the Government's Medicines Control Agency.

Subscribe to get access to the content on this page.

If you are already a Tes/ Tes Scotland subscriber please log in with your username or email address to get full access to our back issues, CPD library and membership plus page.

Not a subscriber? Find out more about our subscription offers.
Subscribe now
Existing subscriber?
Enter subscription number

Comments

The guide by your side – ensuring you are always up to date with the latest in education.

Get Tes magazine online and delivered to your door. Stay up to date with the latest research, teacher innovation and insight, plus classroom tips and techniques with a Tes magazine subscription.
With a Tes magazine subscription you get exclusive access to our CPD library. Including our New Teachers’ special for NQTS, Ed Tech, How to Get a Job, Trip Planner, Ed Biz Special and all Tes back issues.

Subscribe now